Artinian q-Torsion Rings with p-Groups.
Mathematische Annalen, Tome 185 (1970), pp. 13-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__185_161938,
author = {K.E. ELDRIDGE},
title = {Artinian {q-Torsion} {Rings} with {p-Groups.}},
journal = {Mathematische Annalen},
pages = {13--16},
year = {1970},
volume = {185},
zbl = {0179.06003},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__185_161938/}
}
K.E. ELDRIDGE. Artinian q-Torsion Rings with p-Groups.. Mathematische Annalen, Tome 185 (1970), pp. 13-16. http://geodesic.mathdoc.fr/item/MAN_1970__185_161938/